# SDR DALA1152125808

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 31,905 hours, 10,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 485729-14 ISSUED FOR FUSELAGE SKIN REPAIR AT BS 780+80, BETWEEN S-5L AND S-7L.  FOLLOW ON ACTION IS REQUIRED ACCOMPLISH SECTION II INSPECTION NO LATER THAN 34300 TOTAL A/C FLIGHT CYCLES.  SECTION II IS PENDING A STAGE III DTA. CONTACT ENGINEERING  WHEN THE A/C REACHES 31300 TOTAL A/C FLIGHT CYCLES SO THAT ASTAGE III DTA CAN BE INITIATED.
